Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Respiratory problems after stopping Corex-D - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 604 Questions

Doctor :   Hi
User :   I'm 17 years,male
Doctor :   How can I help you?
Doctor :   Ok
User :   doctor can the consumption of corex-d can cause respiratory problems
Doctor :   No, but excess consumption may lead to respiratory depression and addiction
User :   I used it for 6months as a drug and i've stop using it but now from about 3 months I feel the tightness of chest & shortness of breath
Doctor :   Ok
Doctor :   For what condition were you using Corex?
User :   as a drug in more doses per day abused
Doctor :   Ok
Doctor :   Corex addiction can lead to these symptoms.

Doctor :   I suggest that you try to get rid of theis, if not possible, you may need to join a de-addiction centre
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor